# SDR R61A20100142

- Difficulty date: March 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N806MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000019
- Aircraft time: 14,864 hours, 10,406 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SPOILER FAULT AND FCND ON APPROACH, DECLARED AN EMERGENCY AND LANDED AT OMA WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT MID MFS PCU AND FCM NR 4 PER EMB AMM, ALL FAULTS CLEARED AND THE A/C WAS RETURNED TO SERVICE.
